# SDR 2013FA0000163

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: General aviation
- Aircraft: N1PG
- Make and model: Gulstm GIVX
- Aircraft serial: 1374
- Aircraft time: 5,642 hours, 3,301 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 1159P414608
- Part serial: 0377
- Condition: Warning Light
- Location: Right
- Part time: 5,642 hours, 3,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB AND PASSING FL 180, RECEIVED A RT THRUST REVERSER UNLOCK LIGHT AND THE ASSOCIATED CREW ALERT SYS WARNING MESSAGE.  REDUCED RT ENGINE POWER TO IDLE AT WHICH TIME ALL WARNINGS EXTINGUISHED.  FOLLOWED AUTOMATIC CHECKLIST FOR THE THRUST REVERSER UNLOCKED CONDITION, AND ELECTED TO RETURN TO THE DEPARTURE.  LANDING UNEVENTFUL. MX LOCKED DEFECTIVE THRUST REVERSER AND ACFT RETURNED TO HOME BASE    SUSPECT WORN BUSHINGS ON THRUST REVERSER DOOR BELLCRANK PN: 1159PM41550-55 WHICH MAY HAVE CAUSED THE DOOR OR DOORS TO CREEP SLIGHTLY TOWARD THE OPEN POSITION ENOUGH TO ACTIVATE THE UNLOCKED WARNING SYS.
